# SDR FDEA201609283384

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,120 hours, 26,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1395-1404
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL SCRATCHES ON EXTERNAL SURFACE OF THE FUSELAGE SKIN AT BS 1395 - 1404.5, JUST BELOW STRINGER 4R. TWO SCRATCHES AT BS 1396 AND THREE AT BS 1404.   REPAIRED IAW EA F-5330-T0328332 PART 1.
